The Rash On The Body Is Not Accompanied By Fever?

Illustration of The Rash On The Body Is Not Accompanied By Fever?
Illustration: The Rash On The Body Is Not Accompanied By Fever? infectiousdiseaseadvisor.com

Hello ,, it’s been 5 days I have had a rash on my body like chicken pox. But I didn’t have a fever. I am taking imboost and cetirizine. Then I went to the doctor and was prescribed Dextamine and Chloramfecort. Is consuming Dextamine and Cetirizine at the same time dangerous? Thank you

1 Answer:

Regards,


From the information you conveyed, when you experience complaints of illness and have taken medication independently, and then you get treatment from the doctor who treats you, then you should be able to stop the self-medication you are using, besides that, you can also tell the doctor You are aware that at this time you are also taking certain drugs, so that the doctor can plan further treatment, whether you have stopped the previous drugs or continued.


However, however, the two drugs that you convey have mutually supporting functions, namely to reduce inflammatory reactions that occur such as skin rashes, itching, or allergies. So that the two drugs are safe to use together as long as the appropriate dosage is used. And if your doctor recommends that the use of both drugs be continued, then you can continue. However, if your doctor does not recommend continuing the previous medication, then you should stop using the medication you had previously.


Next, discuss with your doctor regarding the progress of your complaint condition and also the follow-up treatment needed for the recovery period.


That's the information we can convey, read also chicken pox.

: by

Related Question

The Cause Of Body Itching After Being Discharged From The Hospital?

The Cause Of Body Itching After Being Discharged From The Hospital?

(1 year ago)

I want to ask, I was discharged from the hospital, why does it itch all? Thank you...

The Cause Of The Heart To Vibrate Like A Twitch?

The Cause Of The Heart To Vibrate Like A Twitch?

(1 year ago)

Afternoon doctor. I want to ask, why if I sometimes feel my heart twitching or trembling for a moment? Is there any abnormality with my heart? It used to be only a short twitch and...

Biopsy Side Effects In Patients With Lung Disease?

Biopsy Side Effects In Patients With Lung Disease?

(1 year ago)

Hello doctor, my mother is 59 years old, detected a lump in the left lung, the doctor’s advice to do a biopsy but some people say that the biopsy can make the cancer spread a...

Leave a Reply

Your email address will not be published. Required fields are marked *